[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] alleryg, any advice?


I too have had simular problems with the tape and getting rashes, etc.  What
works best for me is to change my site everyother day, I found out the
second day is when the redness starts, and changing it early prevents the
problems.  Good luck!

p.s., I have been on an insulin pump for over 14 years now.

-------Original Message-------

From: email @ redacted
Date: Sunday, January 19, 2003 04:49:04 PM
To: email @ redacted
Subject: [IP] alleryg, any advice?

Insulin Pumpers is made possible by your tax deductible contributions.
Your donation of $10, $25, or more... just $1 or $2 per month is
needed so that Insulin Pumpers can continue to serve you and the rest
of the diabetes community. Please visit:


Your annual contribution will eliminate this header from your IP mail

I keep getting these rashes where I have had my sets. It's really tearing
my skin up. It is red, bumpy, and itches like crazy. The area is bigger
than the actual quickset, almost covering the entire area of where the tape
was. The trick is I have tried IV 3000 tape, a similar tape by Smith
Nephew, and tegaderm. I have tried iv prep and skin prep wipes before
applying tape. I have tried just the quickset with no tape. I have tried
using adhesive dissolve when taking the sets off. I only leave sets in for
3 days. I put neosporin on the area after taking the set out, and it heals
after a while, but I'm hoping there's something I can do to avoid the
problem entirely. Any ideas?
for HELP or to subscribe/unsubscribe, contact:

[demime 0.98e removed an attachment of type image/gif which had a name of IMSTP.gif]
for HELP or to subscribe/unsubscribe, contact: